English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Isomorphic properties of intersection bodies

MPS-Authors
/persons/resource/persons235593

Koldobsky,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

koldobsky_isomorphic_oa_2011.pdf
(Any fulltext), 215KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Koldobsky, A., Paouris, G., & Zymonopoulou, M. (2011). Isomorphic properties of intersection bodies. Journal of Functional Analysis, 261(9), 2697-2716. doi:10.1016/j.jfa.2011.07.011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-221E-5
Abstract
There is no abstract available